# SDR ORJA9699

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock Ring
- Part number: 500091601
- Condition: Cracked
- Location: C1 Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-1 BLADE LOCK RING BROKEN AT PULL HOLE APPROXIMATELY 2 INCHES FROM END.  REPLACED C-1 BLADE LOCK RING.  PART TOTAL CYCLES, 11,904.  (X)
